# SDR DALA2023051904013

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 68,295 hours, 22,337 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:02R. CORRECTIVE ACTION: OPS CHECK SLIDE LIGHT A/C OK FOR SVC. (2772118)
